`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Minimal Følner foliations are amenable
Pages: 685 - 707, Issue 3, November 2011

doi:10.3934/dcds.2011.31.685      Abstract        References        Full text (415.4K)           Related Articles

Fernando Alcalde Cuesta - Departamento de Xeometría e Topoloxía, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain (email)
Ana Rechtman - Department of Mathematics, Northwestern University 2033 Sheridan Road, Evanston, IL 60208-2730, United States (email)

1 F. Alcalde-Cuesta and G. Hector, Intégration symplectique des variétés de Poisson régulières, (French) [Symplectic integration of regular Poisson manifolds], Israel J. Math., 90 (1995), 125-165.       
2 C. Anantharaman-Delaroche and J. Renault, "Amenable Groupoids," Monographies de L'Enseignement Mathématique [Monographs of L'Enseignement Mathématique], 36, L'Enseignement Mathématique, Geneva, 2000.       
3 R. Brooks, Some Riemannian and dynamical invariants of foliations, in "Differential Geometry" (College Park, Md., 1981/1982), Progr. Math., 32, Birkhäuser, Boston, Mass., (1983), 56-72.       
4 A. Candel, The harmonic measures of Lucy Garnett, Adv. Math., 176 (2003), 187-247.       
5 Y. Carrière and É. Ghys, Relations d'équivalence moyennables sur les groupes de Lie, (French) [Amenable equivalence relations on Lie groups], C. R. Acad. Sci. Paris S'er. I Math., 300 (1985), 677-680.       
6 D. M. Cass, Minimal leaves in foliations, Trans. Amer. Math. Soc., 287 (1985), 201-213.       
7 A. Connes, J. Feldman and B. Weiss, An amenable equivalence relation is generated by a single transformation, Ergodic Theory Dynam. Systems, 1 (1981), 431-450.       
8 B. Deroin, "Laminations par Variétés Complexes," Ph.D. thesis, École Normale Supérieure de Lyon, 2003.
9 D. Gaboriau, Coût des relations d'équivalence et des groupes, Invent. Math., 139 (2000), 41-98.       
10 L. Garnett, Foliations, the ergodic theorem and Brownian motion, J. Funct. Anal., 51 (1983), 285-311.       
11 É. Ghys, Construction de champs de vecteurs sans orbite périodique (d'après Krystyna Kuperberg), (French) [Construction of vector fields without periodic orbits (after Krystyna Kuperberg)], Séminaire Bourbaki, Vol. 1993/94, Astérisque, 227 (1995), 283-307.       
12 S. E. Goodman and J. F. Plante, Holonomy and averaging in foliated sets, J. Differential Geom., 14 (1979), 401-407.       
13 U. Hirsch, Some remarks on analytic foliations and analytic branched coverings, Math. Ann., 248 (1980), 139-152.       
14 V. A. Kaimanovich, Brownian motion on foliations: Entropy, invariant measures, mixing, Functional Anal. Appl., 22 (1988), 326-328.       
15 V. A. Kaimanovich, Dirichlet norms, capacities and generalized isoperimetric inequalities for Markov operators, Potential Anal., 1 (1992), 61-82.       
16 V. A. Kaimanovich, Amenability, hyperfiniteness, and isoperimetric inequalities, C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 999-1004.       
17 V. A. Kaimanovich, Equivalence relations with amenable leaves need not be amenable, in "Topology, Ergodic Theory, Real Algebraic Geometry," Amer. Math. Soc. Transl. Ser. 2, 202, Amer. Math. Soc., Providence, RI, (2001), 151-166.       
18 G. Kuperberg and K. Kuperberg, Generalized counterexamples to the Seifert conjecture, Ann. of Math. (2), 144 (1996), 239-268.       
19 J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc., 120 (1965), 286-294.       
20 J. Phillips, The holonomic imperative and the homotopy groupoid of a foliated manifold, Rocky Mountain J. Math., 17 (1987), 151-165.       
21 J. F. Plante, Foliations with measure preserving holonomy, Ann. of Math. (2), 102 (1975), 327-361.       
22 A. Rechtman, "Use and Disuse of Plugs in Foliations," Ph.D. thesis, École Normale Supérieure de Lyon, 2009.
23 G. Reeb, "Sur Certaines Propriétés Topologiques des Variétés Feuilletées," (French), Publ. Inst. Math. Univ. Strasbourg, 11, 5-89, 155-156, Actualités Sci. Ind., no. 1183, Hermann & Cie., Paris, 1952.       
24 M. Samuélidès, Tout feuilletage à croissance polynomiale est hyperfini, J. Funct. Anal., 34 (1979), 363-369.       
25 C. Series, Foliations of polynomial growth are hyperfinite, Israel J. Math., 34 (1979), 245-258.       
26 D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. Math., 36 (1976), 225-255.       
27 F. W. Jr. Wilson, On the minimal sets of non-singular vector fields, Ann. of Math. (2), 84 (1966), 529-536.       
28 R. J. Zimmer, Curvature of leaves in amenable foliations, Amer. J. Math., 105 (1983), 1011-1022.       

Go to top